# SDR AALA20111218TUL07

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT SUBFLOOR HAS DAMAGED HOLES BELOW FLOORBOARD SUPPORT STATIONS 162 TO 196 LEFT BUTTLINE 55.  REPAIRED SUBFLOOR PER AARD 53-20-00-16.
